Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation in the esophagus?

After I take my morning meds the last several days, within minutes I get a horrible burning in my esophagus, I get diaphoretic and really feel like a mixture of needing to vomit and a burning rock is going through my esophagus. it does not seem to matter if I eat first or not. I am thinking gall bladder?
Thu, 14 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It seems like gastritis or acid reflux viz GERD (gastroesophageal reflux disorder). Avoid spicy foods. You can take antacid drugs like Omeprazole or Pantoprazole which reduces acid secretion and provide symptomatic relief. If symptoms persist. Consult a gastroenterologist and get evaluated. You might require endoscopy then. Wishing you good health.

Hope I have answered your query. Let me know if I can assist you further.
Regards,
Dr. Shinas Hussain
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 43, female, about 179 lbs., 5 5 . Two weeks had bronchitis, seems to have cleared. Having symptoms off and on of feeling like asthma is...